教師資料查詢 | 類別: 期刊論文 | 教師: 黃振中 HUANG CHEN-CHUNG (瀏覽個人網頁)

標題:A Fuzzy Ranking Method By The Centers Of Fuzzy Set
學年79
學期1
出版(發表)日期1990/12/01
作品名稱A Fuzzy Ranking Method By The Centers Of Fuzzy Set
作品名稱(其他語言)
著者Huang, Chen-chung; Chen, Miao-sheng
單位淡江大學資訊管理學系
出版者Taipei : Graduate Institute of Management Science, Tamkang University
著錄名稱、卷期、頁數International journal of information and management Sciences 1(2), pp.19-33
摘要Two homomorphic mappings, taking each bounded fuzzy set as an element of the domain and the center of this fuzzy set as its image, will be derived in this paper. Since the range is defined on the real number, we can use them as the indxes for fuzzy number comparison. And in order to deal with the output data of some fuzzy arithmetic methods, the numerical comparison methods on calculating the fuzzy number representing in a series of $\alpha$-level sets are also proposed Furthermore, some properties will also be derived on those mappings if we restrict the domain on symmetric fuzzy numbers.
關鍵字
語言英文
ISSN1017-1819
期刊性質國內
收錄於
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!